www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/20957

Title: Toerekening van betalingen bij pluraliteit van schulden: zo eenvoudig dat een computerprogramma het kan?
Authors: Dang Vu, Tam
Issue Date: 2010
Citation: Rechtskundig weekblad, 74 (39), p. 1661-1662
URI: http://hdl.handle.net/1942/20957
ISSN: 1782-3463
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version38.65 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.